# SDR DHL2003805573

- Difficulty date: August 7, 2003
- Submitted: November 22, 2003
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 78,174 hours, 28,879 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Part time: 78,174 hours, 28,879 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING CTR L/E CORRODED FROM STA XFS 297.500 - XFS 310.250 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 57-2-1 FIG 44.  REMOVED FASTENERS IAW SRM 51-1-21 PG 1, SRM 51-1-20D PG 21.  REMOVED CORROSION IAW SRM 51-1-8 PG 17-18.  FOUND OUT OF LIMITS IAW SRM 57-2-1 PG 11-12.  TRIMMED OUT DAMAGED AREA IAW SRM 57-2-1 FIG 44.  FABRICATED SKIN SPLICE IAW SRM 57-2-1 FIG 44.  CLEANED, TREATED AND PRIMED SKIN SPLICE INTERIOR SURFACE IAW SRM 51-1-8B.  INSTALLED NEW SKIN SPLICE WITH NEW FASTENERS ON LEFT CTR L/E (STA XFS 297.500 - XFS 310.250) IAW SRM 57-2-1 FIG 44, SRM 51-1-21 PG 1, SRM 51-1-20D PG 9.  SEE N/R 0184 FOR CTR L/E REMOVAL/REINSTALLATION.
